# SDR SWAA104983

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 81,222 hours, 58,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND STRINGER CORRODED AT BS 727D, STR 22L.  REMOVED AND REPLACED STRINGER SECTION PER SRM.
